... Long story short, I was sick with bronchitis in March took numerous antibiotics, steroids and nasal steroid spray. The bronchitis then turned into a sinus infection the first week in April. I had oral thrush from all the medication. My symptoms are my nose feels like I have an infection in it, it is crusty and dry. ... (0 replies)
... I'm not sure why you think that you have an infection in your sphenoid sinus, nothing in your CT scan results mentions infection in any way. ... (3 replies)
... Hi All
Well around May 2009,I had sore throat which went away after i took some antibiotic while i was in UK
Well i came to india,i started getting recurrent sore throat,which became constant evryday pain though i tried different antibiotics.. I always used to feel like i was coming down with a flu
Till Dec 2009, I started having sinus infections along with the sore... (4 replies)
... too much Afrin can lead to sinus issues. ... (6 replies)
All times are GMT -7. The time now is 07:49 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!